# SDR USAA2011112200005

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 64,885 hours, 46,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LEFT FORWARD OVERWING ESCAPE LIGHT INOPERATIVE.  MAINTENANCE FOUND A BLOWN FUSE AT POWER SUPPLY M1135.  REPLACED FUSE AS REQUIRED.  LIGHT OPS CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.
